“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 92
School of Mathematics
  Title:   Asymptotic prime ideals related to exact functors
  Author(s): 
1.  K. Divaani-Aazar
2.  M. Tousi
  Status:   Published
  Journal: Comm. Algebra
  No.:  8
  Vol.:  27
  Year:  1999
  Pages:   3949-3968
  Supported by:  IPM
  Abstract:
Let I be an ideal of the commutative ring R and let \scrptCR denote the category of R-modules and \scrptCN (resp. \scrptCA) be the subcategory of Noetherian (resp. Artinian) R-modules. Let N denote a Noetherian R-module and N′ be a submodule of N. For a linear exact covariant (resp. contravriant) functor T:\scrptCN→ \scrptCR, AssR(T(N)) (resp. AttR(T(N))) is determined and as a consequence several results concerning asymptotic prime ideals are deduced. For example, it is shown that both sequences of sets AssR([(T(N))/(InT(N′))]) and AssR([(InT(N))/(InT(N′))]) (resp. AttR(T(N/N′):T(N)In) and AttR(T(N/N′):T(N)In/0:T(N)In)) are eventually constant for large n. Also, the dual results are shown to be true for a linear exact functor T:\scrptC A→ \scrptCR.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right